Attitude stability of dual-spin asymmetric spacecraft

Van Doorn E. and Asokanthan S.F. (1996) Attitude stability of dual-spin asymmetric spacecraft. Journal of the Astronautical Sciences, 44 2: 149-165.

Author Van Doorn E.
Asokanthan S.F.
Title Attitude stability of dual-spin asymmetric spacecraft
Journal name Journal of the Astronautical Sciences   Check publisher's open access policy
ISSN 0021-9142
Publication date 1996-01-01
Sub-type Article (original research)
Volume 44
Issue 2
Start page 149
End page 165
Total pages 17
Subject 2202 History and Philosophy of Specific Fields
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 9 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 10:47:27 EST by System User